Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

9 year old with irritation dry skin on the testicles. No pain. Any treatment?

9 year old boy is complaining of weird feeling, not pian throughout the day-sometimes it s the testicles, sometimes the penis , sometimes muscle near my penis sometimes he s not sure if it s his stomach . there is no bulging, nothing noticeable-when we went to pediatrician 2 months ago they thought it was dry skin on the testicles and his dry skin is worse in the winter. nothing is noticeable on the skin anywhere in the area at all. he says it s not pain but no matter how he is sitting or if he is wearing loser clothing and underwear or tighter, it seems he keeps having a strange feeling (and this is not when his penis is erect). any thoughts?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
It seems your child having dry skin which is being aggravated by the winter season and there by causing discomfort. So it is better to wear loose under garments and a moisturizing lotion should be applied thrice daily and immediately after taking bath to retain the moisture.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor